On the optimal reconstruction of the convolution of $n$ functions according to the linear information
AbstractWe determine the optimal linear information and the optimal method of its application to the recovery of convolution of $n$ functions on some convex and centrally symmetric classes of $2\pi$ -periodic functions.
How to Cite
Babenko, V. F., and M. S. Gun’ko. “On the Optimal Reconstruction of the Convolution of $n$ Functions According to the Linear Information”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 5, May 2016, pp. 579-85, https://umj.imath.kiev.ua/index.php/umj/article/view/1862.